On indecomposable and transitive systems of subspaces

  • D. Yu. Yakymenko Iн-т математики НАН України, Київ

Abstract

We prove that the indecomposability of a system of subspaces of a finite-dimensional Hilbert space implies the transitivity of this system under the condition of the linear coherence of the corresponding system of orthogonal projectors.
Published
25.05.2007
How to Cite
YakymenkoD. Y. “On Indecomposable and Transitive Systems of Subspaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 5, May 2007, pp. 717–720, http://umj.imath.kiev.ua/index.php/umj/article/view/3340.
Section
Research articles